MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WGN TMX 30CT 24/CASE MG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Dry Mouth (4485)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-018: user has high glucose value.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2026 to ensure that the customer's condition had improved - able to establish contact with customer who stated she did not currently have any diabetic symptoms.No medical intervention since the last call was reported.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer's expected blood glucose test result range was not provided.Customer has dry mouth but declined the need for any medical intervention at this time.Customer advised that she has not taken her oral medications or her insulin all day.During the call, a blood test was performed by the customer and produced test results of hi using true metrix go meter.Customer advised that she is not concerned with the hi as she has not taken any meds today.The test strip lot manufacturer¿s expiration date is 07/31/2027; product storage and open vial date were not provided.The meter memory was not reviewed for previous test result history.

Brand Name
TRUE METRIX GO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24947734
Report Number1000113657-2026-00173
Device Sequence Number21339600
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270731(10)ZD6349S
Combination Product (Y/N)N
PMA/510(K) Number
K143548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, WGN TMX 30CT 24/CASE MG/DL
Device Lot NumberZD6349S
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/25/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown